Psycho-Babble Medication Thread 1045488

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Question!!

Posted by Baseball85 on June 18, 2013, at 10:57:58

I have been on lexapro 20mg for about 3 months now. At 8 weeks I was feeling great. Anxiety was under control and depression had lifted. About a month ago my wife and I decided to sell our house, but a new one and take our 1 year old on her first vacation. Needless to say I was VERY stressed and seem to have developed major jitteriness. I have klonopin which helps and I take as needed but I hate the way it makes me feel(tired and lousy and kinda depressed) I can't seem to shake this anxiety. Should it pass with time as things slow down? Any tips to help? Also burning arms and shoulders has been an issue. Thanks!

 

Re: Question!! Baseball85

Posted by Phillipa on June 18, 2013, at 16:56:47

In reply to Question!!, posted by Baseball85 on June 18, 2013, at 10:57:58

I would think so. That when life settles back to normal. Continue on and give it a bit of time. Phillipa

 

Re: Question!!

Posted by jono_in_adelaide on June 18, 2013, at 20:05:06

In reply to Re: Question!! Baseball85, posted by Phillipa on June 18, 2013, at 16:56:47

I'd think it would settle when you've had time to adjust/accept the new cricumstances etc

If Klonopin makes you drowsie, it might be than another benzo (such as Valium or Ativan) might relieve your anxiety with less sedation, Klonopin is one of the more sedating benzos

 

Re: Question!!

Posted by Baseball85 on June 19, 2013, at 13:17:08

In reply to Re: Question!!, posted by jono_in_adelaide on June 18, 2013, at 20:05:06

Thanks, Guys. Just a lot for me I guess at one time. Plus living with the in laws till we close on the new house. Lots of change. On another note, when my anxiety/stress level is high, coffe does a number on my anxiety. Anything you guys recommend to replace it with that won't make me so jittery and anxious? I need a kick in the morning but can't do coffee right now. Thanks!

 

Re: Question!!

Posted by jono_in_adelaide on June 19, 2013, at 20:10:37

In reply to Re: Question!!, posted by Baseball85 on June 19, 2013, at 13:17:08

I just drink decaffinated coffee

I allow my self one cup of "real" coffee in the morning to get me going for the day, then stick to decaf after that.

 

Re: Question!!

Posted by Phillipa on June 19, 2013, at 20:28:36

In reply to Re: Question!!, posted by jono_in_adelaide on June 19, 2013, at 20:10:37

I can drink Tea less caffeine. Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.